# SDR IXXA07SMN063S

- Difficulty date: January 31, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 89,079 hours, 36,944 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 89,079 hours, 36,944 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT UPPER OUTBOARD FLAP CRACKED AT STATION XF442.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND REPAIR PARTS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA, NEW SKIN AND REPAIR PARTS AS NEEDED.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 4 TR NUMBER 57-94 DATED 10-01-02, DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIGURE 4 ITEMS "U" AND "Q", DC8 SRM 51-1-9, DC8 SRM 51-1-8B, DC8 SRM 51-1-11 AND DC8 SRM 51-1-21.
